# SDR SIMA20130202004

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 5,530 hours, 3,404 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3722 THE CREW REPORTED THAT DURING CLIMB THEY RECEIVED A NOSE WHEEL STEERING INOPERABLE MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET NOSE WHEEL STEERING SYSTEM PER AOM VOLUME 1 PAGE 130.12.  SYSTEMS MESSAGE CLEARED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
